Pacific Journal of Mathematics

Regular elements in ${\rm P}.{\rm I}.$-rings.

I. N. Herstein and Lance W. Small

Article information

Source
Pacific J. Math., Volume 36, Number 2 (1971), 327-330.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102971070

Mathematical Reviews number (MathSciNet)
MR0281751

Zentralblatt MATH identifier
0221.16013

Subjects
Primary: 16.49

Citation

Herstein, I. N.; Small, Lance W. Regular elements in ${\rm P}.{\rm I}.$-rings. Pacific J. Math. 36 (1971), no. 2, 327--330. https://projecteuclid.org/euclid.pjm/1102971070


Export citation

References

  • [1] S. A. Amitsur, Prime rings satisfying polynomial identities with arbitrary coefficients, Proc. London Math. Soc.(3) 17 (1987), 470-486.
  • [2] A. W. Goldie, A note on prime rings with polynomial identities, London Math.Soc. (2), i (1969), 606-608.
  • [3] C. Procesi and L. Small, Endomorphism rings of modules over P. I.-algebras, Math. Zeit. 106 (1968), 178-180.